City Research Online

Admissible replacements for simplicial monoidal model categories

Bayindir, O. ORCID: 0000-0002-6087-0003 & Chorny, B. (2023). Admissible replacements for simplicial monoidal model categories. Algebraic and Geometric Topology, 23(1), pp. 43-73. doi: 10.2140/agt.2023.23.43


Using Dugger’s construction of universal model categories, we produce replacements for simplicial and combinatorial symmetric monoidal model categories with better operadic properties. Namely, these replacements admit a model structure on algebras over any given colored operad.

As an application, we show that in the stable case, such symmetric monoidal model categories are classified by commutative ring spectra when the monoidal unit is a compact generator. In other words, they are strong monoidally Quillen equivalent to modules over a uniquely determined commutative ring spectrum.

Publication Type: Article
Additional Information: © 2023 MSP (Mathematical Sciences Publishers). Distributed under the Creative Commons Attribution License 4.0 (CC BY).
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
SWORD Depositor:
[thumbnail of agt-v23-n1-p03-s.pdf]
Text - Published Version
Available under License Creative Commons: Attribution International Public License 4.0.

Download (588kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login